# SDR ABXA9500649

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gussett
- Part number: 5910130225
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTI0N, FOUND A CRACK IN THE GUSSET OF THE VENTRAL DOOR JAMB, RIGHT SIDE, FORWARD EDGE.  REPAIRED IAW ABX REA D953-12213-MR.
